Title

Co-movements and causality in international equity markets.

SelectedWorks Author Profiles:

Todd M. Shank

Document Type

Article

Publication Date

1998

Date Issued

January 1998

Date Available

February 2012

Comments

Citation only. At this time, full-text article is available only through licensed access provided by the publisher. Published in Journal of Foreign Exchange and International Finance, 11(4), 297-312.

Language

en_US

Publisher

National Institute of Bank Management, (India).

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

This document is currently not available here.

Share

COinS